# SDR DXTA2023042584850

- Difficulty date: April 25, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 3,875 hours, 2,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: EMER LIGHT UNDER LAV SEAT IS INTERMITTENT.  AFTER FURTHER TROUBLE SHOOTING FOUND WIRING PINS TO BE SEVERELY CORRODED. REMOVED LIGHT ASSY FROM PANEL AND CLEANED OFF CORROSION FROM CONNECTOR. RE-INSTALLED LIGHT ASSY, OPS CHECK GOOD, WITH NO DEFECTS NOTED. ALL WORK PERFORMED PER CESSNA MODEL 680A IMM, 25-40-07.
